Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Feeling weak, dizziness, body shaking, body heaviness, periods delayed. What could be the problem?

Hi. For the past few (maybe 4 weeks) I ve been experiencing extreme fatigue (wanting to nap in the middle of the day) constant dizziness , shaking feeling all over my body (as if my blood sugar has dipped low, even when I ve eaten) & general muscle weakness , & a heavy feeling all over my body, as though my limbs are made of lead. Can you tell me what the problem is please? I m also a week late on my period. Sincerely, Claire
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Hi !
Need more details.
When was your last menstrual period?
Are you sexually active ,because a delay periods can be caused by a pregnancy?!

If you are sexually active and you have delay periods have a pregnancy test done .
If it will be positive than all the symptoms you describe can be due to pregnancy.
If it will be negative than other reasons can be due for all symptoms,and you may need to do :
blood test for anemia
fasting glucose in blood ect

Answered: Wed, 29 Jun 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor